|Re: Having a really difficult time
Feb 5, 2011
Thanks for your response Dr. Young, much appreciated. I'd be remiss not to mention a few extra points (especially after all I've been thru). To your point on not being clear if it was ars, I had a fever and body rash 6 weekd post potnetial exposure and went to er. They gave prednisone and It cleared after a few days. My wbc was 13.2 as well. That's why I'm so freaked. The white tongue and floaters are what persist til now. I have to add that I was on bactrim when the rash appeared so I'm hoping that was the cause. Reason I was on bactrim is because a week after this exp, I had frequent urination and the doxy didn't clear it so then given bactrim. Week after taking and being in FL (sun) the Rash hit w/fever. Fever lasted 12 hrs or so. So that's why All the testing. The bDNA was at 18 months post exp. The 4 Nat's were taken in '09, jan, march, june and dec. Exp was Mid Dec '07. I'm sick oif taking hiv tests and I know they're not all flase neg's but why the floaters, 4 mos after this potential exp. I have small children and need to move on for their sake but don't want to turn up pos from this exp If I don't do anything. I even saw an hiv specialist 9 mos Post exp and he said to move on. He didn't test me because I had provbably 25 neg elisas at that point. It's just sad and frustrating. Could the inflammation resoponse from bactrim or whatever that rash was have caused these stringy things in my eyes. Thanks
Response from Dr. Young
Your syndrome sounds entirely compatible with a sulfa (Bactrim) allergy. That would explain fever, rash, elevated WBC count, even the white coating on the tongue. Further, sun exposure can exacerbate certain drug reactions.
There's nothing sad about your case. You don't have HIV.
Indeed, move on. Enjoy your health and life.
That is all.
Risks of switching from Combivir/Stocrin to Atripla
PEP Missed Pills
- Could Swollen Lymph Nodes Be A Sign Of Primary HIV Infection
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
- What Does Clear Vaginal Discharge Mean?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.